Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Periodic solutions for nonautonomous second order systems with sublinear nonlinearity
HTML articles powered by AMS MathViewer

by Chun-Lei Tang PDF
Proc. Amer. Math. Soc. 126 (1998), 3263-3270 Request permission

Abstract:

The existence and multiplicity of periodic solutions are obtained for nonautonomous second order systems with sublinear nonlinearity by using the least action principle and the minimax methods.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 34C25, 58E50
  • Retrieve articles in all journals with MSC (1991): 34C25, 58E50
Additional Information
  • Chun-Lei Tang
  • Affiliation: Department of Mathematics, Southwest Normal University, Chongqing 400715, People’s Republic of China
  • Email: tangcl@swnu.edu.cn
  • Received by editor(s): March 18, 1997
  • Communicated by: Jeffrey B. Rauch
  • © Copyright 1998 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 126 (1998), 3263-3270
  • MSC (1991): Primary 34C25, 58E50
  • DOI: https://doi.org/10.1090/S0002-9939-98-04706-6
  • MathSciNet review: 1476396